# SDR FAA201609280001

- Difficulty date: April 8, 2016
- Submitted: September 28, 2016
- Operation: General aviation
- Aircraft: N84BF
- Make and model: Beech A36
- Aircraft serial: E2112
- Aircraft time: 59,057 hours
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Collapsed
- Location: Nose
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT CONTINUED TO ROLL OUT ABOUT 2000 FT.  WHILE STILL ON THE RUNWAY THE NOSE GEAR COLLAPSED RESULTING IN A PROPELLER STRIKE AT IDLE POWER, THE AIRCRAFT CONTINUED TO MOVING FORWARD ON THE MAINS WITH THE NOSE OF THE AIRCRAFT ON THE RUNWAY SURFACE.  AS THE AIRCRAFT CAME TO A STOP THE LEFT MAIN GEAR FOLDED.
